Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Tightness in chest and neck. Taken meth shot in same veins. Reason for pain?

hi Yesterday I did a shot of meth in the same vain I have used for the last year down the middle of my right forearm . well the last three time I ve used I didn t even feel it nearly (I know its potent) but 5 miniuts later have a tight feeling in neck and head followed by tightness in chest almost unbearable. I need my daily but the symptoms are getting worse and am scared I won t make it through this ti the crazy thing is during these symptoms my vitals where that of an average person in there 20s, 118 over 78 with pulse 88 i think but what I want to know is could this be due to long term usage in same vain and would finding another be of any benafit
Asked On : Sat, 8 Dec 2012
Answers:  4 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Let me clarify in the beginning, any form of substance abuse is bad for your health, and worst is IV drug abuse with meth. you should stop is as early as possible and seek professional help for it.
The symptoms you describe can be be because of the overdose of drug.
Another possibility is due to repeated use of the vein the vein gets thrombosis and its a fare chance that you dislodged a clot which caused the above episode. Even if you change veins you are going to face the the same problem and can be dangerous to your life.
I would again like to emphasize you stop using drug abuse and that is the cure for you.
Hope it helped. Feel free to ask any more queries. Take care and be substance free.
Answered: Fri, 23 Aug 2013
I find this answer helpful
Psychiatrist Dr. Payman Hajiazim's  Response
Hi there, thanks for asking. Methamphetamine can induce constriction in the vessels including the vessels of your heart. It can cause pain in this way. It could be very dangerous and the people who are sensitive to this drug, should certainly avoid using it. I wish you a good health.
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor